MAUDE Adverse Event Report: MOOG MEDICAL DEVICES GROUP BAG SET, 500ML, ENFITCONNECTOR; ENTERAL FEEDING SET

MOOG MEDICAL DEVICES GROUP BAG SET, 500ML, ENFITCONNECTOR; ENTERAL FEEDING SET
Model Number INF0500-E
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned to mmd for evaluation.A dhr was completed and no non-conformances were found.Because the device was not returned to mmd an investigation could not be completed.This report will be updated if the device is returned to mmdg.
 
Event or Problem Description
The initial reporter states that the bag had been dropped and that it caused a home in the side seam of the bag.They stated that they were able to start the feeding with a new set when they returned home, but that being away from home did result in a two and a half hour delay of therapy.Mmd followed up with the initial reporter.They stated that the patient had not had any adverse effects due to the complaint.No additional information was provided.Complaint-(b)(4).

Brand Name
BAG SET, 500ML, ENFITCONNECTOR
Common Device Name
ENTERAL FEEDING SET
Manufacturer (Section D)
MOOG MEDICAL DEVICES GROUP
4314 zevex park lane
salt lake city UT 84123
Manufacturer (Section G)
MOOG MEDICAL DEVICES GROUP, SRL
coyol free zone and
business park
alajuela, 20113
CS   20113
Manufacturer Contact
kristin egelhoff
4314 zevex park lane
salt lake city, UT 84123
8012641001
MDR Report Key22440524
Report Number1722139-2025-00391
Device Sequence Number4745803
Product Code PIO
UDI-Device Identifier10814844001522
UDI-Public10814844001522
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142539
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberINF0500-E
Device Catalogue NumberINF0500-E
Device Lot NumberCF2501707
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/09/2025
Initial Report FDA Received Date07/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age14 YR
Patient SexMale